# SDR CALA2021091501584

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 47,555 hours, 17,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Condition: Failed
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 OUTER PANE SHATTERED REMOVED R1 WINDOW REF AMM 56-11-11-000-801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1951922  SN OFF 0602 WINDSHIELD, B73  OFF 99-5611-9-9001 0602 ON 99-5611-9-9001 6995 MOVED TAP TO #2 REF W/D 30-00-00. REF TECH FOR RESISTANCE PERFORMED TASK 56-11-00-300-801 FOR WINDOW SEALANT, PER TASK NEED TO VERIFY SEALANT IS CURED AND NO GAPS. APLLY MORE SEALANT AS NEEDED. CURES. REF AMM 56-11-11-400-801 WINDOW HEAT OPS CHECKS GOOD PRESSURE TESTED R1 WINDOW NO LEAKS NOTED SECONED COAT OF SEALANT NEED PUT ON AFTER FIRST SEALANT COAT INSTALLED NEW R1 WINDOW , COMPLEATED WINDOW INSTALL EXCEPT VERIFIED WINDOW SEALANT CURED WITH NO GAPES. WINDOW INSTALLATION COMPLETE REF AMM 56-11-11.
